Revista Matemática Iberoamericana


Full-Text PDF (1460 KB) | Metadata | Table of Contents | RMI summary
Volume 11, Issue 1, 1995, pp. 143–164
DOI: 10.4171/RMI/169

Published online: 1995-04-30

Trajectoires de groupes à 1-paramètre de quasi-isométries

Volker Mayer[1]

(1) Université de Bordeaux I, Talence, France

No abstract available for this article.

No keywords available for this article.

Mayer Volker: Trajectoires de groupes à 1-paramètre de quasi-isométries. Rev. Mat. Iberoam. 11 (1995), 143-164. doi: 10.4171/RMI/169